I've been on this med for about 5 weeks. 0.25mg in the am and 0.25mg in the pm. I've noticed that I have lost my appetite, loosing weight, bad acid reflux, bad nausea. I don't like this drug!! How do I come off it?
Wo;dfore123; The best way and lucky for you that you have not been on a high dose and have only been on it for a short time. But what you really should do to make it easier on you is see your doctor and have the doctor write out a tapering dose for you to make it as easy as posible to come off of the Klonipin But you really should not have a lot of problems. one thing is make sure your doctor writes down all the directions it well take a little time as you continue to decrease the dose each morning but you won't have a lot to worry about you are on a much lower dose than most people.
And remember take your time. Listen to the doctor. and Never try to stop cold turkey. good luck you well be fine. Chuck1957
As already said in response, you have not been down this road long time. For me I was on klonipin for 9 years, it is time to come off. I tapered as far as I could. I got down to 1mg and things got tough. My DR. friend who is also my AA sponsor said try switching to Librium because the half life is twice klonipin, also comes in smaller doses. There is no easy way around it, at some point at low doses your body freaks out. Your brain receptors are really wired around the drug. So untangling the mass is a chore.
I have had dizziness, tunnel vision, shaky, short-term memory loss, and so on. My other sponsor assured me it's all in my mind, don't freak out. So taking baby steps throughout the day I have been able to stay on track, and go to work.
Ask your doctor about switching from Klonopin over to Librium. With longer half life meaning you're able to bridge the gap between doses much easier. It's not easy but switching over to Librium has helped much better, from what I'm reading.
FYI the last daily dose to cut is the pm does and sleep is very valuable. Enough sleep helps push thru the day.
I am not a doctor, this is merely what I experienced based on my doctors recommendation
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2014 • 1 answer
Posted 5 Sep 2015 • 1 answer
Posted 15 Mar 2016 • 1 answer
Posted 11 May 2017 • 1 answer
Posted 31 Dec 2017 • 1 answer